Alert archive / Tennessee / Freeze Warnings in 2017

Freeze Warning 8, NWS Memphis, TN

October 29, 201714 counties in Tennessee; 4 counties in Mississippi

NWS Memphis, TN issued this freeze warning at Oct 29, 2017, 7:45 PM CDT for 14 counties in Tennessee; 4 counties in Mississippi. It took effect at Oct 29, 2017, 10:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2017, 7:45 PM CDT (00:45 UTC)
In effect from
Oct 29, 2017, 10:00 PM CDT
Expired
Oct 30, 2017, 7:27 AM CDT
In force
9 hr
Issued by
NWS Memphis, TN

Counties Alcorn County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2696 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

222 
WWUS74 KMEG 300045
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
745 PM CDT Sun Oct 29 2017

...Freezing temperatures and areas of frost across the eastern 
counties of the Midsouth tonight...

MSZ004>006-009-TNZ003-004-020>022-052>055-090>092-301000-
/O.NEW.KMEG.FZ.W.0008.171030T0400Z-171030T1400Z/
Tippah-Alcorn-Tishomingo-Prentiss-Weakley-Henry-Gibson-Carroll-
Benton TN-Madison-Chester-Henderson-Decatur-Hardeman-McNairy-
Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, Camden, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bolivar, 
Selmer, and Savannah
745 PM CDT Sun Oct 29 2017

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT
MONDAY...

The National Weather Service in Memphis has issued a Freeze
Warning, which is in effect from 11 PM this evening to 9 AM CDT
Monday. 

* TEMPERATURE...29 to 32 degrees.

* TIMING...from 11 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ002-003-013>017-022>024-TNZ002-019-050-051-089-301000-
/O.NEW.KMEG.FR.Y.0006.171030T0400Z-171030T1400Z/
Marshall-Benton MS-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Calhoun-Chickasaw-Monroe-Obion-Dyer-Haywood-Crockett-Fayette-
Including the cities of Holly Springs, Ashland, Oxford, 
New Albany, Pontotoc, Tupelo, Fulton, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Union City, Dyersburg, 
Brownsville, Alamo, Somerville, and Oakland
745 PM CDT Sun Oct 29 2017

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT
MONDAY...

The National Weather Service in Memphis has issued a Frost
Advisory, which is in effect from 11 PM this evening to 9 AM CDT
Monday. 

* TEMPERATURE/FROST COVERAGE...33 to 37 degrees

* TIMING...from 11 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected,
  sensitive vegetation and bring an end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JAB
4 follow-up statements
270 
WWUS74 KMEG 300205
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
905 PM CDT Sun Oct 29 2017

...Freezing temperatures and areas of frost across the eastern
counties of the Midsouth tonight...

TNZ002-051-301015-
/O.UPG.KMEG.FR.Y.0006.171030T0400Z-171030T1400Z/
/O.EXB.KMEG.FZ.W.0008.171030T0300Z-171030T1400Z/
Obion-Crockett-
Including the cities of Union City and Alamo
905 PM CDT Sun Oct 29 2017

...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT MONDAY...

The National Weather Service in Memphis has issued a Freeze
Warning, which is in effect until 9 AM CDT Monday. The Frost
Advisory is no longer in effect. 

* TEMPERATURE/FROST COVERAGE...29 to 32 degrees

* TIMING...from 10 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ004>006-009-TNZ003-004-020>022-052>055-090>092-301015-
/O.EXT.KMEG.FZ.W.0008.171030T0300Z-171030T1400Z/
Tippah-Alcorn-Tishomingo-Prentiss-Weakley-Henry-Gibson-Carroll-
Benton TN-Madison-Chester-Henderson-Decatur-Hardeman-McNairy-
Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, Camden, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bolivar, 
Selmer, and Savannah
905 PM CDT Sun Oct 29 2017

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT MONDAY...

* TEMPERATURE...29 to 32 degrees.

* TIMING...from 10 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ001-008-011-012-020-021-TNZ001-048-049-088-301015-
/O.EXB.KMEG.FR.Y.0006.171030T0300Z-171030T1400Z/
DeSoto-Tate-Quitman-Panola-Tallahatchie-Yalobusha-Lake-Lauderdale-
Tipton-Shelby-
Including the cities of Southaven, Olive Branch, Senatobia, 
Marks, Batesville, Charleston, Water Valley, Coffeeville, 
Tiptonville, Ripley TN, Covington, Bartlett, Germantown, 
Collierville, Memphis, and Millington
905 PM CDT Sun Oct 29 2017

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT MONDAY...

The National Weather Service in Memphis has issued a Frost
Advisory, which is in effect until 9 AM CDT Monday. 

* TEMPERATURE/FROST COVERAGE...33 to 37 degrees

* TIMING...from 10 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

MSZ002-003-013>017-022>024-TNZ019-050-089-301015-
/O.EXT.KMEG.FR.Y.0006.171030T0300Z-171030T1400Z/
Marshall-Benton MS-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Calhoun-Chickasaw-Monroe-Dyer-Haywood-Fayette-
Including the cities of Holly Springs, Ashland, Oxford, 
New Albany, Pontotoc, Tupelo, Fulton, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Dyersburg, Brownsville, 
Somerville, and Oakland
905 PM CDT Sun Oct 29 2017

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT MONDAY...

* TEMPERATURE/FROST COVERAGE...33 to 37 degrees

* TIMING...from 10 PM CDT Sunday through 9 AM CDT Monday.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JAB
243 
WWUS74 KMEG 300749
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
249 AM CDT Mon Oct 30 2017

...Cold Temperatures Across West Tennessee and North Mississippi 
This Morning...

MSZ004>006-009-TNZ002>004-020>022-051>055-090>092-301400-
/O.CON.KMEG.FZ.W.0008.000000T0000Z-171030T1400Z/
Tippah-Alcorn-Tishomingo-Prentiss-Obion-Weakley-Henry-Gibson-
Carroll-Benton TN-Crockett-Madison-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
Union City, Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, 
Camden, Alamo, Jackson, Henderson, Lexington, Parsons, 
Decaturville, Bolivar, Selmer, and Savannah
249 AM CDT Mon Oct 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...near 32 degrees.

* TIMING...Through 9 AM CDT this morning.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ001>003-008-011>017-020>024-TNZ001-019-048>050-088-089-301400-
/O.CON.KMEG.FR.Y.0006.000000T0000Z-171030T1400Z/
DeSoto-Marshall-Benton MS-Tate-Quitman-Panola-Lafayette-Union-
Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-
Monroe-Lake-Dyer-Lauderdale-Tipton-Haywood-Shelby-Fayette-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Senatobia, Marks, Batesville, Oxford, New Albany, 
Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, 
Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, 
Tiptonville, Dyersburg, Ripley TN, Covington, Brownsville, 
Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, and Oakland
249 AM CDT Mon Oct 30 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...33 to 36 degrees

* TIMING...Through 9 AM CDT this morning.

* IMPACTS...These temperatures may harm or kill unprotected,
  sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Johnson
737 
WWUS74 KMEG 301127
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
627 AM CDT Mon Oct 30 2017

...Cold Temperatures Across West Tennessee and North Mississippi
This Morning...

TNZ002>004-020>022-051-052-301230-
/O.CAN.KMEG.FZ.W.0008.000000T0000Z-171030T1400Z/
Obion-Weakley-Henry-Gibson-Carroll-Benton TN-Crockett-Madison-
Including the cities of Union City, Martin, Dresden, Paris, 
Humboldt, Milan, Huntingdon, Camden, Alamo, and Jackson
627 AM CDT Mon Oct 30 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Freeze
Warning. 

Temperatures have warmed into the mid and upper 30s across
northwest Tennessee.

$$

MSZ001-TNZ001-019-048>050-088-089-301230-
/O.CAN.KMEG.FR.Y.0006.000000T0000Z-171030T1400Z/
DeSoto-Lake-Dyer-Lauderdale-Tipton-Haywood-Shelby-Fayette-
Including the cities of Southaven, Olive Branch, Tiptonville, 
Dyersburg, Ripley TN, Covington, Brownsville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
and Oakland
627 AM CDT Mon Oct 30 2017

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

Temperatures have warmed into the upper 30s and lower 40s across
far western Tennessee.

$$

MSZ004>006-009-TNZ053>055-090>092-301400-
/O.CON.KMEG.FZ.W.0008.000000T0000Z-171030T1400Z/
Tippah-Alcorn-Tishomingo-Prentiss-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
Henderson, Lexington, Parsons, Decaturville, Bolivar, Selmer, 
and Savannah
627 AM CDT Mon Oct 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...near 32 degrees.

* TIMING...Through 9 AM CDT this morning.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation and bring an end to the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ002-003-008-011>017-020>024-301400-
/O.CON.KMEG.FR.Y.0006.000000T0000Z-171030T1400Z/
Marshall-Benton MS-Tate-Quitman-Panola-Lafayette-Union-Pontotoc-
Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-
Including the cities of Holly Springs, Ashland, Senatobia, Marks,
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, and Aberdeen
627 AM CDT Mon Oct 30 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...33 to 36 degrees

* TIMING...Through 9 AM CDT this morning.

* IMPACTS...These temperatures may harm or kill unprotected, 
  sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
031 
WWUS74 KMEG 301227
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
727 AM CDT Mon Oct 30 2017

MSZ004>006-009-TNZ053>055-090>092-301330-
/O.CAN.KMEG.FZ.W.0008.000000T0000Z-171030T1400Z/
Tippah-Alcorn-Tishomingo-Prentiss-Chester-Henderson-Decatur-
Hardeman-McNairy-Hardin-
Including the cities of Ripley MS, Corinth, Iuka, Booneville, 
Henderson, Lexington, Parsons, Decaturville, Bolivar, Selmer, 
and Savannah
727 AM CDT Mon Oct 30 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Freeze
Warning. 

Temperatures have warmed into the mid and upper 30s and freezing
temperatures are no longer a concern.

$$

MSZ002-003-008-011>017-020>024-301330-
/O.CAN.KMEG.FR.Y.0006.000000T0000Z-171030T1400Z/
Marshall-Benton MS-Tate-Quitman-Panola-Lafayette-Union-Pontotoc-
Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-
Including the cities of Holly Springs, Ashland, Senatobia, Marks,
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, and Aberdeen
727 AM CDT Mon Oct 30 2017

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

Temperatures have warmed into the mid and upper 30s. Thus, the
frost advisory is cancelled.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Oct 29, 6:37 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Oct 29, 6:37 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
637 PM CDT Sun Oct 29 2017

.UPDATE...

Updated for the 00z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 243 PM CDT Sun Oct 29 2017/

Temperatures have risen into the 50s across the Midsouth this
afternoon with winds in the process of backing towards the south.
As a result not too concerned about frost overnight, but if winds
decouple the potential is there for eastern sections of the
region and therefore left patchy frost in the forecast. Farther
west and in the metro areas expect temperatures to bottom out
closer to 40 degrees tonight.

Tomorrow a dry cold front will progress through the area, but too
little too late to have much of an impact on high temperatures
for the day. Highs are expected to range from the lower 60s in
the far north to the lower 70s in the far south. The cold front
will keep tomorrow night chilly, with lows in the upper 30s to
lower 40s. Increasing cloud coverage will help to keep
temperatures from getting too low.

Tuesday will be cooler than Monday due to the dry continental
airmass hanging on at the surface. Meanwhile aloft skies become
mostly cloudy by the afternoon due to increasing isentropic lift,
further helping to keep temps in the 50s. May even see some rain
showers develop in the evening hours, mainly across northeast
Arkansas. Elsewhere rain showers should hold off until after
midnight. By Wednesday rain becomes likely across the majority of
the Midsouth as a warm front lifts to our north. This will put an
end to the cooler temperatures for the foreseeable future as a
broad upper level ridge gradually intensifies and shunts the polar
jet to the US/Canadian border.

Rain chances will taper off Wednesday night into Thursday morning
as overnight lows struggle to drop below 60 degrees as the
maritime tropical airmass is now fully in place. Dew points will
remain in the low to mid 60s through the weekend keeping
temperatures quite mild for this time of year. While Thursday will
be drier with the atmosphere capped, rain chances increase again
Thursday night into Friday as another upper level shortwave
approaches the region. Kept PoPs at 50 percent across the Midsouth
as the timing and strength of this feature is still in question
at this range. Drier and continued warm conditions should follow
for the remainder of the weekend.

WLC

&&

.AVIATION.../00z TAFs/

VFR conditions through the forecast period. Light winds tonight
will increase back to around 7/8 kts from the west on Monday
morning. A cold front will pass through KJBR, KMKL, and KMEM by
Monday afternoon with winds becoming northwesterly through the end
of the forecast period.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Oct 29, 3:02 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
302 PM CDT Sun Oct 29 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-302215-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
302 PM CDT Sun Oct 29 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

Near freezing temperatures will be possible tonight across low
lying areas in the Tennessee River Valley, resulting in patchy
frost.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:45 PM CDTFrost AdvisoryMEGCrockett, Dyer, Fayette, Haywood, Lake, Lauderdale and 3 more12 hr

Nearby

Freeze Warnings in Tennessee, 2017Freeze Warnings in Mississippi, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.